Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A symmetric representation of the twenty-seven lines on a cubic surface by lines in a finite geometry


Author: J. S. Frame
Journal: Bull. Amer. Math. Soc. 44 (1938), 658-661
DOI: https://doi.org/10.1090/S0002-9904-1938-06836-X
MathSciNet review: 1563844
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06836-X

American Mathematical Society